# SDR QXEA20092901090

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 7,249 hours, 7,685 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Right Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS BURN AT T/E AT MOST OTBD CORNER.  CUT OUT DAMAGE AND REPAIRED DAMAGED SKIN IAW RD8/4-55-061 STEP 1,2 &3 AND SRM 51-40-07.  PERFORMED HFEC FOR CRACKS IAW NDTM PART 6, 51-00-01 AND RD8/4-55-61 NO CRACKS NOTED.
